# SDR SWAA2024111858974

- Difficulty date: November 12, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE BOTTOM HITS HARD ON THRESHOLD.<[01] REMOVED; REPOSITIONED; AND REINSTALLED ESCAPE SLIDE FROM L2 DOOR REF; SOUTHWEST WORK CARD TTG8Q00X0NJR.;[02] STEP 1 ENTER IN ERROR: REMOVAL; REPOSITION AND REINSTALLATION ESCAPE SLIDE FROM L2 DOOR WILL BE ACCOMPLISHED IN SOUTHWEST WORK CARD TTG8Q00X0NJR.;[03] ACCOMPLISHED REMOVAL; REPOSITIONING AND RE INSTALLATION OF L-2 DOOR ESCAPE SLIDE ON S/W WORK CARD TTG8Q00X0NJR ANDVERIFIED L2 DOOR SLIDE HAS NO FURTHER INTFEARANCE ON THRESHOLD. NO FURTHER ACTION REQ.;[04] VERIFIED STEP#3. ON T/C: TTG8Q00X0NJR
